Publication
Title
Nonlinear dispersive instabilities in Kelvin-Helmholtz magnetohydrodynamic flows
Author
Abstract
Language
English
Source (journal)
Physica scripta. - Stockholm
Publication
Stockholm : 2003
ISSN
0031-8949
Volume/pages
67:4(2003), p. 340-349
ISI
000182852100012
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 03.04.2018
To cite this reference